# SDR DALA2024030102899

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 110,266 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 46g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SEAT 42G EPTLE LT ASSY IS BROKEN OFF THE SEAT 46G ALSO BROKEN. CORRECTIVE ACTION: ON ARRIVAL TO A/C, DID NOT FIND ANYTHING BROKEN OFF SEAT AT EITHER LOCATION. (5254214)
